MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP3015X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a nc euphora balloon to pre-dilate a moderately calcified and non-tortuous proximal lad lesion exhibiting 99% stenosis.No damage noted to device packaging and no issues were noted when removing the devices from the hoop/tray.The device was inspected with no issues noted.No difficulties were noted when removing the protective sheath / packaging stylette from the device.Negative prep was performed with no issues.It was reported that contrast was initially spilled on the drape and the rn aspirated the contrast into a 30 cc syringe and then used that syringe to prep the balloon.The 30/70 contrast/saline was used.No gauze or drape fibre was noted in the contrast.The physician noted that the balloon was accidentally kinked while loading on the wire.The lesion was pre-dilated.It was reported that the balloon did not pass through a previously deployed stent.No resistance was encountered during delivery and no excessive force used.It was reported that inflation difficulties were encountered with slow inflation noted.Balloon deflation difficulties were also encountered after the first inflation.The device was not moved or repositioned prior to the deflation difficulties.The physician attempted to pull negative prep several times without success.The inflation balloon was pulled as much as possible into the guide catheter and then everything was removed from the vessel.The physician completed the procedure using three stents.No patient injury reported.The same inflation device was successfully used with other devices.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6289265
Report Number9612164-2017-00087
Device Sequence Number16348058
Product Code LOX
UDI-Device Identifier00643169560154
UDI-Public00643169560154
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2018
Device Catalogue NumberEUP3015X
Device Lot Number212239573
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2017
Supplement Date Received by Manufacturer01/05/2017
Initial Report FDA Received Date01/31/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1